# SDR AALA20140911006

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 87,809 hours, 13,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMER LIGHT NEXT TO A5 LAVATORY INOPERATIVE.  REPLACED LAMP FOR AFT OVERHEAD EMER LIGHT NEXT TO A5 LAVATORY.  OPERATIONS CHECKED NORMAL.
